Die Eindeutigkeit L2-optimaler Polynomialer Monosplines.

Kurt Jetter; Gerald Lange

Mathematische Zeitschrift (1978)

  • Volume: 158, page 23-34
  • ISSN: 0025-5874; 1432-1823

How to cite


Jetter, Kurt, and Lange, Gerald. "Die Eindeutigkeit L2-optimaler Polynomialer Monosplines.." Mathematische Zeitschrift 158 (1978): 23-34. <http://eudml.org/doc/172615>.

author = {Jetter, Kurt, Lange, Gerald},
journal = {Mathematische Zeitschrift},
pages = {23-34},
title = {Die Eindeutigkeit L2-optimaler Polynomialer Monosplines.},
url = {http://eudml.org/doc/172615},
volume = {158},
year = {1978},

AU - Jetter, Kurt
AU - Lange, Gerald
TI - Die Eindeutigkeit L2-optimaler Polynomialer Monosplines.
JO - Mathematische Zeitschrift
PY - 1978
VL - 158
SP - 23
EP - 34
UR - http://eudml.org/doc/172615
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.